# SDR SWAA2020032442709

- Difficulty date: March 18, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 43,034 hours, 21,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WHEEL WELL CENTER WING REAR SPAR VAPOR WEB CRACKED 8" LONG FROM LOWER ROW OF FASTENERS BEHIND HYDRALIC SERVICE HAND PUMP         C/W INTERIM SEAL APPLIED SPEED TAPE TO DAMAGED AREA IAW SRM 57-10-10-1A-2 PAR. 2.C. (4) (A). DO A VISUAL INSPECTION OF REPAIR AREA AT 1200 FLT CYCLES OR MORE FREQUENTLY. & SUPPLEMENTAL SRM 57-10-10.
